Resolutions of associative and lie algebras

Ron Adin, David Blanc

Research output: Contribution to journalArticlepeer-review


Certain canonical resolutions are described for free associative and free Lie algebras in the category of non-associative algebras. These resolutions derive in both cases from geometric objects, which in turn reflect the combinatorics of suitable collections of leaf-labeled trees.

Original languageEnglish
Pages (from-to)3-16
Number of pages14
JournalCanadian Mathematical Bulletin
Issue number1
StatePublished - Mar 2000


  • Associahedron
  • Associative algebras
  • Homology
  • Jacobi identity
  • Leaf-labeled trees
  • Lie algebras
  • Non-associative algebras
  • Resolutions


Dive into the research topics of 'Resolutions of associative and lie algebras'. Together they form a unique fingerprint.

Cite this